Posted by Jill D
on November 08, 2000 at 12:26:36:
In Reply to: For Jill/ Anti-Inflamatories posted by Elaine on November 08, 2000 at 12:15:57:
Hi Elaine - thanks so much for asking about those - now I don't know what to do!! I've been taking them because I HAVE to take SOMETHING (I've also been taking tylenols or tylenol #3s in addition when I need more) I wish I was in the boat you are - with no back pain!! I really am worried about the amount of pain I still have - I'm so afraid something is wrong or out of place, something. I think I'm going to have to call my doc and discuss this.
As for the new site - it is a new back pain site created by Deb and James - it is nice and even includes a chat room. It is not meant to replace or take away from this one, just another place where we can post, and at theirs, we are free to post ANY website, even those with business contact information. You are doing just fine posting - by George, I think you've got it!!
the adress for Deb and James new site is: http://realbackpain.healing.at/
And guess what? I'm blonde too! And by the way, did your doc ever mention anything to you about how long (this is so embarassing!) you had to wait before having "intimate relations" with your husband? Just curious :)
God bless your day!